Jump to content





Day 90 Of Accutane!

Posted by ls206816, 18 April 2013 · 544 views

So my 4th month is just about to start! In the middle/end of my 3rd month my skin had terrible breakouts! But over the last week it improved and now I have quite a few scabs and dry patches, along with one cyst, a few whiteheads, and some blackheads. I also have lots of red marks.

So basically my dermatologist increased my dose. So for the first two weeks I will be taking 60mg and the next day I will be taking 40mg and every day I will switch between the two. So today I took 60mg and tomorrow I will take 4mg. Just switching between the two dose so it will be like taking 50mg each day. Then for the last two weeks of the 4th month I will be taking 60mg everyday.

Also a side effect I've been having is these little white bumps all over the palms of my hands which he told me were trapped oils inside of the bumps because Accutane made my pores smaller so oil couldn't escape through them. So he gave me some type of CeraVe lotion called renewing SA cream that I just rub on my hands and any dry spots.

So that's about it! So far everything is going good and I hope this month is better than the last! Good luck everyone!




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors